# SDR CA001212021

- Difficulty date: November 14, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 5,368 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Condition: Failed
- Location: Hydraulic System
- Component: Power Pack, Prestolite, ERH406151
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORTED LANDING GEAR SELECTOR HAD TO BE ACTIVATED SEVERAL TIMES BEFORE GEAR LOWERED AND THREE GEARLIGHTS ILLUMINATED. SUBSEQUENT GEAR SWINGS RESULTED IN POWER PAC REPLACEMENT.
